# SDR SWAA2016100308373

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 64,118 hours, 50,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Snubber
- Part number: 6523464
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR SNUBBER OUT OF POSITON.  R&R SNUBBER PER MM.
